Connect with others who understand.

sign up log in
About MyParkinsonsTeam
Real members of MyParkinsonsTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Requip

Requip

Just started taking Requip. Feel nauseous and stomach hurts. Anyone experience this with Requip?

A MyParkinsonsTeam Member said:

I take requip and don't have nausea but was warned that it could so my PNS suggested domperidone.

posted about 4 years ago
A MyParkinsonsTeam Member said:

Requip was very hard for me to tolerate also. Hang in there, it really was a blessing for me after I got used to it. Try drinking peppermint tea to settle your stomach.

posted about 4 years ago
A MyParkinsonsTeam Member said:

oh my gosh I thank you but right now I would try anything to help him this is running out of him badly

posted almost 4 years ago
A MyParkinsonsTeam Member said:

I take generic for requip. It has caused very bad dry mouth with sores in my mouth.

posted almost 4 years ago
A MyParkinsonsTeam Member said:

I'm on ropinirole I expected to feel bad on it as I had a severe reaction to bromocryptine , which is the same family of drugs, that used to be used to treat PD (I was given it to stop me lactating when my baby was six months old) anyway I tolerate ropinirole gastricly but I have a lot of swelling in legs and ankles and a lot of burning pain. I haven't felt a lot of benefit at 18mg per day perhaps I expect too much, but I can hardly walk and my balance is really bad.

edited, originally posted about 4 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in